# SDR F3LA00068

- Difficulty date: April 27, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CRACK IN INTERIOR PANEL SKIN JUST FORWARD OF L-2 DOOR CENTER.  MAINTENANCE FABRICATED REPAIR STRAP AND REPAIRED AREA PER EA 53-737-065.  (M)
